Diffeomorphism of simply connected algebraic surfaces

Fabrizio Catanese Universit¨at Bayreuth, NWII Bronislaw Wajnryb Technical University of Rzeszow

Differential Geometry mathscidoc:1609.10020

Journal of Differential Geometry, 76, (2), 177-213, 2007
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-08 20:08:36 uploaded by admin ] [ 934 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{fabrizio2007diffeomorphism,
  title={DIFFEOMORPHISM OF SIMPLY CONNECTED ALGEBRAIC SURFACES},
  author={Fabrizio Catanese, and Bronislaw Wajnryb},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908200836566802677},
  booktitle={Journal of Differential Geometry},
  volume={76},
  number={2},
  pages={177-213},
  year={2007},
}
Fabrizio Catanese, and Bronislaw Wajnryb. DIFFEOMORPHISM OF SIMPLY CONNECTED ALGEBRAIC SURFACES. 2007. Vol. 76. In Journal of Differential Geometry. pp.177-213. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908200836566802677.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved